Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 38, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 29, 2007, 5:57 PM CDT for 5 counties in Oklahoma. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2007, 5:57 PM CDT (22:57 UTC)
- Expired
- Mar 29, 2007, 7:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Craig County, OK, Nowata County, OK, Osage County, OK, Rogers County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 29, 5:44 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 362 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 292257
SVRTSA
OKC035-105-113-131-147-300000-
/O.NEW.KTSA.SV.W.0038.070329T2257Z-070330T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT THU MAR 29 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
NOWATA COUNTY IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
ROGERS COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 700 PM CDT
* AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF OKESA TO VERDIGRIS...MOVING NORTHEAST AT 35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...TIAWAH...
CLAREMORE...BIGHEART...OOLOGAH...BARTLESVILLE...TALALA...DEWEY...
FOYIL...HULAH...WATOVA...COPAN...NOWATA...CHELSEA...NEW ALLUWE...
WANN...DELAWARE...LENAPAH AND WHITE OAK.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3678 9633 3621 9568 3620 9550 3699 9505
3702 9620
$$4 follow-up statements
000
WWUS54 KTSA 292317
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT THU MAR 29 2007
OKC035-105-113-131-147-300000-
/O.CON.KTSA.SV.W.0038.000000T0000Z-070330T0000Z/
ROGERS OK-CRAIG OK-NOWATA OK-WASHINGTON OK-OSAGE OK-
617 PM CDT THU MAR 29 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN OSAGE...WASHINGTON...NOWATA...WESTERN CRAIG AND
ROGERS COUNTIES...
AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
WEST OF HULAH TO 8 MILES WEST OF WATOVA TO TIAWAH...MOVING NORTHEAST
AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HULAH...COPAN...
WATOVA...FOYIL...NOWATA...BUSHYHEAD...WANN...DELAWARE...NEW ALLUWE...
LENAPAH...CHELSEA...WHITE OAK...CENTRAILIA...HOLLOW AND CENTRALIA.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3691 9625 3621 9565 3620 9550 3699 9505
3702 9620
$$000 WWUS54 KTSA 292331 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 631 PM CDT THU MAR 29 2007 OKC113-292341- /O.CAN.KTSA.SV.W.0038.000000T0000Z-070330T0000Z/ OSAGE OK- 631 PM CDT THU MAR 29 2007 ...THE SEVERE THUNDERSTORM WARNING FOR OSAGE COUNTY IS CANCELLED... LAT...LON 3698 9600 3622 9548 3699 9505 $$ OKC035-105-131-147-300000- /O.CON.KTSA.SV.W.0038.000000T0000Z-070330T0000Z/ ROGERS OK-CRAIG OK-NOWATA OK-WASHINGTON OK- 631 PM CDT THU MAR 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHEASTERN WASHINGTON...NOWATA...WESTERN CRAIG AND NORTHEASTERN ROGERS COUNTIES... AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM COPAN TO WATOVA TO 10 MILES SOUTH OF FOYIL...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...NOWATA...WANN... DELAWARE...NEW ALLUWE...CHELSEA...LENAPAH...WHITE OAK...CENTRALIA... CENTRAILIA AND HOLLOW. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3698 9600 3622 9548 3699 9505 $$
000 WWUS54 KTSA 292350 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 649 PM CDT THU MAR 29 2007 OKC147-292359- /O.CAN.KTSA.SV.W.0038.000000T0000Z-070330T0000Z/ WASHINGTON OK- 649 PM CDT THU MAR 29 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS CANCELLED... LAT...LON 3698 9576 3631 9543 3699 9505 $$ OKC035-105-131-300000- /O.CON.KTSA.SV.W.0038.000000T0000Z-070330T0000Z/ ROGERS OK-CRAIG OK-NOWATA OK- 649 PM CDT THU MAR 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR EASTERN NOWATA...WESTERN CRAIG AND NORTHEASTERN ROGERS COUNTIES... AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF LENAPAH TO 7 MILES WEST OF CENTRALIA TO 8 MILES EAST OF BUSHYHEAD...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CENTRAILIA... HOLLOW...WHITE OAK AND CENTRALIA. UNLESS THESE STORMS INTENSIFY...THIS WARNING WILL BE ALLOWED TO EXPIRE AT 7PM. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3698 9576 3631 9543 3699 9505 $$
000 WWUS54 KTSA 300000 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 701 PM CDT THU MAR 29 2007 OKC035-105-131-300011- /O.EXP.KTSA.SV.W.0038.000000T0000Z-070330T0000Z/ ROGERS OK-CRAIG OK-NOWATA OK- 701 PM CDT THU MAR 29 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NOWATA...WESTERN CRAIG AND NORTHEASTERN ROGERS COUNTIES EXPIRES AT 700 PM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM. LAT...LON 3698 9576 3631 9543 3699 9505 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 3:04 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Mar 29, 3:04 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 304 PM CDT THU MAR 29 2007 .DISCUSSION... POTENT UPPER SYSTEM LOCATED OVER THE ROCKY MOUNTAINS WILL BE DRIFTING EASTWARD. A COUPLE OF STRONG SHORT WAVES ROTATING AROUND THE UPPER LOW WILL PROVIDE INTERESTING CONDITIONS FOR THE REGION TONIGHT AND AGAIN FRIDAY NIGHT INTO SATURDAY. PRECIPITABLE WATER VALUES WILL BE IN THE INCH AND A QUARTER TO INCH AND A HALF RANGE SO HEAVY RAIN POTENTIAL CAN NOT BE IGNORED...ESPECIALLY IN THE WEST...BUT GOOD MOVEMENT MAY LIMIT AMOUNTS. UNLESS A FOCUS BOUNDARY SETS UP WITH TRAINING OF STORMS...DO NOT THINK AMOUNTS WILL BE EXCESSIVE TONIGHT. HOWEVER...SOME AREAS MAY BECOME SATURATED TONIGHT AND ADDITIONAL RAIN FRIDAY NIGHT COULD CAUSE A POSSIBLE FLASH FLOOD SITUATION THAT NEEDS TO BE WATCHED. WILL MENTION HEAVY RAIN POSSIBLE ALONG WITH THE POSSIBILITY OF SOME SEVERE. AVAILABLE INSTABILITY AND LAPSE RATES NOT OVERLY IMPRESSIVE WITH UPPER LOW REMAINING TO OUR WEST BUT MORE THAN SUFFICIENT TO CAUSE A FEW CELLS TO BECOME SEVERE. MOST OF THE FORECAST AREA WILL BECOME DRY SLOTTED ON SATURDAY WITH NORTHEAST OKLAHOMA POSSIBLY SEEING A LITTLE WRAP AROUND AS THE UPPER LOW PULLS NORTHEAST. HAVE STAYED CLOSE TO GUIDANCE USING A BLEND OF THE NAM AND GFS WHICH SEEMS TO FIT OTHER MODELS WELL. EXTENDED PORTIONS OF FORECAST HAVE THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MONDAY NIGHT AND TUESDAY TIME FRAME. HAVE STAYED CLOSE TO GUIDANCE TEMPS. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 73 55 67 / 80 70 90 30 FSM 62 77 59 71 / 50 40 70 80 MLC 62 75 58 71 / 70 50 80 60 BVO 61 73 53 65 / 80 70 90 30 FYV 60 75 56 67 / 50 50 70 80 BYV 59 73 57 68 / 40 60 60 90 MKO 62 73 57 67 / 70 70 80 60 MIO 61 73 56 67 / 70 70 80 50 F10 61 73 57 68 / 80 70 90 50 HHW 62 77 58 72 / 70 30 70 70 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...18 LONG TERM....15
Hazardous weather outlook, Mar 29, 4:37 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT THU MAR 29 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
437 PM CDT THU MAR 29 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...REST OF TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...EASTERN OKLAHOMA.
DISCUSSION...
A LARGE THUNDERSTORM COMPLEX CONTINUES TO SLOWLY ADVANCE
EASTWARD INTO EASTERN OKLAHOMA THIS AFTERNOON...AND CONDITIONS
AHEAD OF THESE THUNDERSTORMS ARE SUPPORTIVE OF SEVERE WEATHER.
WIND PROFILES IN THE LOWEST LEVELS OF THE ATMOSPHERE ARE
FAVORABLE FOR TORNADIC POTENTIAL...AND DESPITE THE LIMITED
INSTABILITY...ANY STORM WHICH CAN DEVELOPED A SUSTAINED UPDRAFT
WILL ALSO CONTAIN TORNADIC POTENTIAL. ADDITIONALLY...THE
THREAT OF HAIL AND STRONG STRAIGHT LIGHT WINDS WILL ALSO
EXIST WITH THE STRONGEST STORMS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE MAIN UPPER LEVEL STORM SYSTEM IS EXPECTED TO MOVE INTO THE
REGION ON FRIDAY INTO SATURDAY WITH AN INCREASING THREAT FOR
SEVERE WEATHER AND HEAVY RAINFALL.
A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
PORTIONS OF NORTHEAST OKLAHOMA FRIDAY AFTERNOON AS A WARM FRONT
BEGINS TO LIFT NORTH OF THE AREA. THE MAIN CONVECTIVE LINE IS
EXPECTED TO DEVELOP WEST OF THE AREA AND MOVE INTO EASTERN
OKLAHOMA FRIDAY NIGHT WITH A SIGNIFICANT THREAT FOR SEVERE
WEATHER...HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. THIS THREAT
WILL CONTINUE INTO SATURDAY ACROSS FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS AS THE UPPER LOW LIFTS SLOWLY NORTHEAST.
ANOTHER COLD FRONT WILL MOVE INTO THE REGION BY THE EARLY PART OF
NEXT WEEK WITH A CHANCE FOR SHOWERS AND THUNDERSTORMS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
PERSONS SHOULD CONTINUE TO MONITOR THE LATEST FORECAST CONCERNING
THE THREAT FOR SEVERE WEATHER AND FLASH FLOODING THROUGH SATURDAY.
THREAT PROBABILITIES WILL CONTINUE TO BE REFINED.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Mar 29, 5:11 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT THU MAR 29 2007
OKZ054-055-060-061-067-292245-
OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
511 PM CDT THU MAR 29 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHWESTERN WAGONER...SOUTHWESTERN ROGERS...SOUTHERN
WASHINGTON...OSAGE AND TULSA
AT 511 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 14 MILES NORTHWEST OF HOMINY JENKS TO LEONARD...
MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE TULSA...CLAREMORE...CATOOSA...PAWHUSKA...HOMINY
...BROKEN ARROW...RAMONA...AND ONETA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.Local storm report, Mar 29, 5:37 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT THU MAR 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST 3 NE BROKEN ARROW 36.08N 95.75W
03/29/2007 E60 MPH WAGONER OK PUBLIC
&&
JDSSpecial weather statement, Mar 29, 5:41 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT THU MAR 29 2007
OKZ054-055-292315-
OSAGE OK-WASHINGTON OK-
541 PM CDT THU MAR 29 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WASHINGTON AND NORTHEASTERN OSAGE
AT 541 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTHEAST OF FORAKER TO 10 MILES SOUTH OF
AVANT...MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...PAWHUSKA...AVANT...WOLCO...BARNSDALL...
PERSHING...TALLANT...NELAGONEY...OKESA...PEARSONIA...BIGHEART...
FORAKER...HULAH...BARTLESVILLE...RAMONA...OCHELATA...DEWEY AND COPAN.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 29, 5:49 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT THU MAR 29 2007
OKZ054-060-064-292315-
CREEK OK-OSAGE OK-TULSA OK-
549 PM CDT THU MAR 29 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...EASTERN CREEK AND WESTERN TULSA
AT 549 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF KELLYVILLE...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...GRAY...SAND SPRINGS...
KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 5:21 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 39 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.